Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Am feeling scared

(8 Posts)
sophie10 Fri 18-Feb-05 20:36:32

I am on the pill and last night and today I have had brown/ bloody (sorry) discharge. After DD1 (2nd baby born 2002) I had an abnormal smear then a colposcopy etc I had abnormal cell arrosion? but when the sample was sent to the lab it came as something that was not a problem although I don't really understand as I still have to have more regular smears. After DD2 was born last July I had a smear in Sept/Oct the results came back fine. Does anyone know what the discharge could mean?

littlemissbossy Fri 18-Feb-05 20:42:05

Hi sophie, what part of your cycle are you at the mo?

Twiglett Fri 18-Feb-05 20:42:38

its most probably old blood (that's why its brown) mixed with vaginal secretions.. spotting .. it happens sometimes, are you mid-cycle might be connected with ovulation

if particularly worried check it out with GP

HTH

sophie10 Fri 18-Feb-05 20:48:57

LMB I'm mid cycle, you have calmed me abit though twiglett cause am scared that the abnormal cells are going to turn into C.
p.s. It helps to talk about it DH is understanding but just says go to GP mon but that feels along time away

littlemissbossy Fri 18-Feb-05 20:51:37

Sophie, I know it's hard but try not to worry yourself. Twiglett's right, mid-cycle bleeding can be related to ovulation. Alternatively, it could be related to hormonal imbalance, perhaps linked to the pill that you're taking. Sleep easy and wait until your appointment with GP. Good luck and let us know how you get on lmbx

Mirage Fri 18-Feb-05 20:55:18

I used to get this mid cycle & saw my Dr about it.He said it was due to ovulation.It disappeared for about 15 years & reappeared after dd was born.This time it was due to me taking the pill & my hormones going haywire.I'm sure your GP will be able to reassure you.

sophie10 Fri 18-Feb-05 21:03:44

Thank you all for your support am much more relaxed about waiting till Monday now.

Jimjams Fri 18-Feb-05 21:51:19

I used to get this all the time when I was on the pill, eventually got fed up with it and came off the pill because of it.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: